Items where Subject is "28 Measure and integration"

Group by: Creators | Item Type
Jump to: A | B | F | G | H | J | M | N | R | S
Number of items at this level: 14.


Arhosalo, I. and Järvenpää, E. and Järvenpää, M. and Rams, M. and Shmerkin, P. (2009) Visible parts of fractal percolation. [MIMS Preprint]


Broomhead, Dave and Montaldi, James and Sidorov, Nikita (2004) Golden gaskets: variations on the Sierpinski sieve. Nonlinearity, 17. pp. 1455-1480. ISSN 0951-7715


Ferguson, Andrew and Jordan, Thomas and Shmerkin, Pablo (2009) The Hausdorff dimension of the projections of self-affine carpets. [MIMS Preprint]


Garcia-Naranjo, Luis and Montaldi, James and Smolyanov, Oleg G. (2015) Transformations of Feynman path integrals and the generalized densities of Feynman pseudomeasures. [MIMS Preprint]

Glendinning, Paul and Sidorov, Nikita (2001) Unique representations of real numbers in non-integer bases. Mathematical Research Letters, 8 (4). pp. 535-543. ISSN 1073-2780


Heil, Matthias (2004) An efficient solver for the fully-coupled solution of large-displacement fluid-structure interaction problems. Computer Methods in Applied Mechanics and Engineering, 193 (1-2). pp. 1-23. ISSN 0045-7825

Hochman, Michael and Shmerkin, Pablo (2009) Local entropy averages and projections of fractal measures. [MIMS Preprint]


Jordan, Thomas and Shmerkin, Pablo and Solomyak, Boris (2011) Multifractal Structure of Bernoulli Convolutions. [MIMS Preprint]


Montaldi, James and Smolyanov, Oleg G. (2016) Feynman path integrals and Lebesgue-Feynman measures. [MIMS Preprint]

Montaldi, James and Smolyanov, Oleg G. (2014) Transformations of measures via their generalized densities. Russian Journal of Mathematical Physics, 21 (3). pp. 379-385. ISSN 1555-6638


Nazarov, Fedor and Peres, Yuval and Shmerkin, Pablo (2009) Convolutions of Cantor measures without resonance. [MIMS Preprint]


Riedle, Markus (2010) Infinitely divisible cylindrical measures on Banach spaces. [MIMS Preprint]


Schmeling, Jörg and Shmerkin, Pablo (2009) On the dimension of iterated sumsets. [MIMS Preprint]

Shmerkin, Pablo (2011) The dimension of weakly mean porous measures: a probabilistic approach. [MIMS Preprint]

This list was generated on Sat Feb 24 01:00:25 2024 GMT.